Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 59, Number 4 (2015), 1071-1085.
Sufficient conditions for Strassen’s additivity conjecture
We give a sufficient condition for the strong symmetric version of Strassen’s additivity conjecture: the Waring rank of a sum of forms in independent variables is the sum of their ranks, and every Waring decomposition of the sum is a sum of decompositions of the summands. We give additional sufficient criteria for the additivity of Waring ranks and a sufficient criterion for additivity of cactus ranks and decompositions.
Illinois J. Math., Volume 59, Number 4 (2015), 1071-1085.
Received: 26 April 2016
Revised: 2 November 2016
First available in Project Euclid: 27 February 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Teitler, Zach. Sufficient conditions for Strassen’s additivity conjecture. Illinois J. Math. 59 (2015), no. 4, 1071--1085. doi:10.1215/ijm/1488186021. https://projecteuclid.org/euclid.ijm/1488186021